RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 3, Pages 357–366 (Mi izv3405)  

This article is cited in 3 scientific papers (total in 4 papers)

On best lacunary systems of functions

S. B. Stechkin


Full text: PDF file (649 kB)

Bibliographic databases:
Received: 07.09.1959

Citation: S. B. Stechkin, “On best lacunary systems of functions”, Izv. Akad. Nauk SSSR Ser. Mat., 25:3 (1961), 357–366

Citation in format AMSBIB
\Bibitem{Ste61}
\by S.~B.~Stechkin
\paper On best lacunary systems of functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 3
\pages 357--366
\mathnet{http://mi.mathnet.ru/izv3405}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=131097}
\zmath{https://zbmath.org/?q=an:0108.05703}


Linking options:
  • http://mi.mathnet.ru/eng/izv3405
  • http://mi.mathnet.ru/eng/izv/v25/i3/p357

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Gaposhkin, “Lacunary series and independent functions”, Russian Math. Surveys, 21:6 (1966), 1–82  mathnet  crossref  mathscinet  zmath
    2. V. F. Gaposhkin, “On asymptotically best lacunary systems”, Math. USSR-Izv., 1:5 (1967), 967–982  mathnet  crossref  mathscinet  zmath
    3. G. Peškir, A. N. Shiryaev, “The Khintchine inequalities and martingale expanding sphere of their action”, Russian Math. Surveys, 50:5 (1995), 849–904  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. O. V. Besov, V. M. Buchstaber, A. G. Vitushkin, A. A. Gonchar, S. V. Konyagin, L. D. Kudryavtsev, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, A. Yu. Popov, V. A. Sadovnichii, A. F. Sidorov, Yu. N. Subbotin, S. A. Telyakovskii, P. L. Ul'yanov, N. I. Chernykh, “Sergei Borisovich Stechkin (obituary)”, Russian Math. Surveys, 51:6 (1996), 1007–1014  mathnet  crossref  crossref  mathscinet  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:156
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019